M.J. Ahmed, W. Al-Hayani, The Homotopy Perturbation Method to Solve Initial Value Problems of First Order with Discontinuities, Al-Rafidain Journal of Computer Sciences and Mathematics, 16(2) 2022, 61-70.
 O. Akpa ,B. Oyejola, Modeling the transmission dynamics of HIV/AIDS epidemics: an introduction and a review, J. Infection Developing Countries, 4 2010, 597-608.
 N. Anjum, J.H. He, Two Modifications of the Homotopy Perturbation Method for Nonlinear Oscillators, J. Appl. Comput. Mech, 6 2020, 1420-1425.
 Attaullah, M. Sohaib, Mathematical modeling and numerical simulation of HIV infection model, Results in Applied Mathematics, 7 2020, 100-118.
 J. Biazar, H. Ghazvini, Convergence of the homotopy perturbation method for partial differential equations, Nonlinear Analysis: Real World Applications, 10 2009, 2633-2640.
 M. Bodnar, The nonnegativity of solutions of delay differential equations, Appl Math Lett, 13 2000, 91-95.
 J.H. He, Homotopy perturbation method: A new nonlinear analytical technique, Applied Mathematics and Computation, 135 2003, 73-79.
 J.H. He, Recent development of the homotopy perturbation method, Topol. Methods Nonlinear Anal, 31 2008, 205-209.
 J.H. He, Homotopy perturbation method: a new nonlinear analytical technique, Applied Mathematics and Computation, 135(1) 2003, 73-79.
 A. Kimbir,H. Oduwole, A mathematical model of HIV/AIDS Transmission Dynamics Considering Counseling and Antiretroviral Therapy, J. Modern Math Stat, (2) 2008, 166-169.
 S. Malik, I. Qureshi, M. Amir, A. Malik, Nature inspired computational approach to solve the model for HIV infection of CD4+T-cells, Res J Recent Sci, 3(6) 2014, 67-76.
 M.S. Mechee, G.A. Al-Juaifri ,A.K. Joohy, Modified homotopy perturbation method for solving generalized linear complex differential equations, Applied Mathematical Sciences, 11(51) 2017, 2527-2540.
 M. Medan, Homotopy perturbation method for solving a model for HIV infection of CD4+ T-cells, Istanb Tipcart Univ Fen Balmier Derris Yell, 12 2007, 39-52.
 M. Medan, A. Gkdogan and A. Yildirim, On the numerical solution of the model for HIV infection of CD4+T-cells, Comput Math Appl, 62 2011, 118-123.
 A. Necib, A. Merad, Laplace transform and homotopy perturbation methods for solving the pseudo hyperbolic integrodifferential problems with purely integral conditions, Kragujevac Journal of Mathematics, 44(2) 2020, 251-272.
 V.K. Srivastava, M.K. Awasthi, S. Kumar, Numerical approximation for HIV infection of CD4+ T cells mathematical model, Ain Shams Engineering Journal, 5(2) 2012, 625-629.